Definability and decision problems in arithmetic

Journal of Symbolic Logic 14 (2):98-114 (1949)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2266510
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 19,689
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA
Françoise Maurin (1997). Ehrenfeucht Games and Ordinal Addition. Annals of Pure and Applied Logic 89 (1):53-73.
Maxim Vsemirnov (2001). The Woods–Erdös Conjecture for Polynomial Rings. Annals of Pure and Applied Logic 113 (1-3):331-344.

View all 11 citations / Add more citations

Similar books and articles

Monthly downloads

Added to index


Total downloads

174 ( #18,540 of 1,790,117 )

Recent downloads (6 months)

89 ( #6,670 of 1,790,117 )

How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.